# SDR AALA202011019001

- Difficulty date: October 30, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 22,028 hours, 8,561 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Lt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING APPROACH, FLAPS SLAT SELECTED.  ECAM FLAP SLAT DISAGREE MESSAGE.  PERFORMED NO SLAT LANDING.  REMOVED AND REPLACED NR 4 SLAT ACTUATOR ON LEFT WING, IAW AMM 27-84-49.  REPLENISHED FLAP AND SLAT PCU GEARBOXES, IAW AMM 12-13-27.
